PDA

View Full Version : (heroin) Xanax and Heroin mix



burroaks
21-02-2012, 04:00
I know this is a verry lethal combo.I took 2mg's of Xanax at 5 o'clock i have a pretty decent tolerance to it. at 9 o'clock i did a small bump of H. I don't have a very high tolerance to dope. How likely am i to overdose. Even if i fall asleep while im fucked up still am i likely am i tooverdose in my sleep. Any pointer would help! Thanks PLUR <3

woamotive
21-02-2012, 04:08
No one can say for sure, obviously. You say you have a decent tolerance to benzos-how decent? 2mg is s good amount and I would not take more nor would I take more dope as you have little tolerance to it. Take it easy. Don't mix anymore CNS depressants to the mix. Overdose is not extraordinarily likely butbocvyou feel your breathing is stryggling... be aware and seek medical attention if need be. Use your best judgement.

Znegative
21-02-2012, 04:13
Yeah, it doesn't really matter if your tolerant to the Xanax, because you have no idea how pure your heroin ever is. It's pretty hard to overdose on Xanax alone, the threshold is pretty high, but whenever you mix CNS depressants together, it's taking a big risk. Besides, Xanax doesn't go that well with heroin IME.

RevCriz
21-02-2012, 04:14
It's all in the dosages. Always start small when mixing cns depressants.

burroaks
21-02-2012, 04:22
2mg of xanax will have me feeling good. 3mg will have me slurring my speach a bit, and a little loss or cordination . Im not really feeling the xanax because i took it 4 hours ago. The heroin is ok quality i have been snorting it, and have been starting slow. Is it safe to go to sleep?

burroaks
21-02-2012, 04:46
bump

Tommyboy
21-02-2012, 05:20
Stay up for a few more hours if you are still worried. We really can't tell you if you are fine or not from over the computer. You probably will be fine, but I don't want to say that only to find out later you didn't make it.

LSDreamer13
21-02-2012, 05:39
Just don't mix them. Your gunna end up dead.

Elilrac
21-02-2012, 05:53
Yeah, I can't ever recomend a benzo/dope combo. Saved 3 people from ODs and lost my uncle/bestfriend 2 years ago from kpins and dope. If you must, then use only half of each that you'd normally use. I'm lucky or just doing something right to have never OD.

HaZeX
21-02-2012, 06:00
I would never mix benzos and Heroin together ever, just like others said, 1, for purity reasons on the dope, and mixing CNS depressants are not a safe combo.

twato
21-02-2012, 10:53
It's all in the dosages. Always start small when mixing cns depressants.

This. I've often combined benzos and H, it's a nice combo, but best enjoyed in controlled doses (meaning about half of what you're used to IME) and if possible in presence of a sitter who is either sober (yeah, right) or only under the influence of only a single substance.

Uncontrolled mixing of CNS depressants is the most likely cause for ODs, remember.

Captain.Heroin
21-02-2012, 11:05
It's a good mix. I don't do heroin anymore AT ALL, however, my friend did IV heroin + IV xanax in the same shot, and enjoyed it thoroughly.

Herbal~Jah
19-06-2012, 04:36
It's a good mix. I don't do heroin anymore AT ALL, however, my friend did IV heroin + IV xanax in the same shot, and enjoyed it thoroughly.

What are you talking about IV Xanax Captain Heroin? Everyone knows you can't IV xanax as it is not water soluble (The only benzo that is water soluble is that Midazolam stuff).... So I am curious did you mean to say "IV xanax" ? if so then he didn't feel the xanax b/c it wouldn't cross the BBB if he injected alprazolam...

tricomb
19-06-2012, 04:47
Captain Heroin most likely dissolves his alprazolam in a more suitable solvent like Polyethylene Glycol.

There's no point to abuse benzos via the IV route, they work just as fast and as effective sublingually.

xxxyyy
19-06-2012, 06:44
the only way i'm ever using an iv benzo again (even though i still have some midazolam lying around somewhere) is if it's an injection solution. then it's a. safe and b. it does hit harder iv, at least for me, regardless what anyone says. unfortunately the chances of ever getting my hand on midazolam tablets after these run out are rather slim, never mind actual injection solution. makes me yearn for days long gone...

also midazolam, along with clorazepate (incidentally both water soluble) are disgusting beyond description via the SL route

tricomb
19-06-2012, 06:49
ehhh benzos aren't really something to yearn about.

rjbren4980
19-06-2012, 09:05
Xanax and heroin is a dangerous mix regardless of weather the heroin is injected or snorted. I personally know someone who died from snorting both Xanax and heroin. Went to sleep and never woke up.

Mr.Scagnattie
19-06-2012, 14:59
^^

Happens all the time. The very first time my girlfriend injected heroin, she'd taken a few mg's of xanax, neglecting to tell anybody. She was blue before you could say, "what a fucking idiot".

Ksa
19-06-2012, 15:14
<censored by user (profile compromised)>

soundphaRm
21-06-2012, 03:38
I lost one of my best friends to benzos mixed with opiates...his opiate tolerance was huge...benzos not so much...used to give him my 10 mg Valiums all of the time for help with WD, then he got his own...I warned him to be careful as it's a dangerous combo, and never saw him alive again...PLEASE be VERY careful...Very... :/

IhaveDoneItAll
04-09-2014, 04:42
Swim just recently mixed up a quarter gram of high quality heroin and 1.5 mg of Xanax together and injected it. Swim has a pretty high tolerance too opiates and a fair tolerance to benzos. When injected swim was overcome with the familiar "warm blanket " effect from the heroin then swim experienced a unfamiliar "pinch" or pins and needles feeling starting from toes then climbing up my body to my head and wondering if this is due to the Xanax in the mix. Swim is very high and is struggling to keep his eyes open even though he isn't the normal tired or nodded feeling, he is feeling very very tired and really needs to focus on breathing in and out and is Afraid if he lets the tired feeling overcome him, he will lose all focus on taking breaths . What should swim do .swim has overdosed in the past on heroin and swims feeling currently is much different but just as intense of a feeling as when Swim overdosed on heroin in the past He is started to. get worried and does not want to but will add smoking a little crack , or snorting powdered cocaine to the already potent combination to counteract the feeling of falling asleep & shallow breathing. Any suggestions for swim? And swim doesn't need people telling him not to combine Xanax and heroin or not to do drugs. Swim has already crossed that bridge by ingesting that drug combo and can't take it out of his bloodstream now so suggestions on what to do to help would be appreciated. Whew this post took me the last 3 hours to complete

Stickreid
04-09-2014, 04:53
i have never ended up in the hospital EVER from ANYTHING except the 4 times in a row I was brought to the ER by friends/family because i wouldnt wake up when slapped in my face. This was because i did Xanax + heroin. I'd eat 2-6mgs of xanax then do my regular shot and id be out cold for about 2 hours. I wasnt dying or turning blue from oxygen deprivation and depressed lungs... but i was not wakeable.

one time they had to shoot me with narcan because I shot up twice my usual dose (i was so fucked up on xanax i thought i could load my rig.. shoot half then shoot the other half in the morning when i woke up.. but i forgot that was my plan midway and plunged the whole thing into my vein. this was the only time i ever came close to dying.

please do not mix the two. ESPECIALLY if you dont know where your tolerance is at, or your have a super low tolerance. you will either confuse the people around you or die.

Also you can PROBABLY pass out... don't worry... if you were ODing you wouldnt be here typing right now. or your text would be illegible. but stay up for a while just in case.